# SDR FDEA200912084386

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE DOOR AFT FRAME LWR CORNER HAS CORROSION. REMOVED UPPER STRAP APU AFT FRAME FOUND TO BE OUT OF LIMITS IAW SRM 53-80-08,   REMOVED LOWER STRAP ALSO. FABED ON MAE TRAV NR T9/808706, TRAV NR T9/808707.   INSTALLED NEW UPPER AND LWR STRAPS AND ATTACHING PARTS STA 1825, STR- 1R- 9R,  IAW SRM 51-40-02. CATEGORY "A".  MAJOR REPAIR.
